Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
waqas_pk

LOW dose accutane question

Recommended Posts

Hi, i have cystic acne i belive. It's funny i dont even know what type of acne i have lol. Anyhow, i asked my derm to put me on accutane and i have just finished my second month today of low dose accutane. I was on 10 mg a day for the first month and then 20mg for the second month. I recently saw my derm again and she told me that i was still breaking out and that I will have to continue 20 mg this month and if i stop breaking out, i could move to 40 mg the following month. To be honest, I feel like my skin hasnt improved at all. It's probably the same or worse =\.

I decided to go on the low dose because of all of the health risks and because there are less side effects blah blah blah..... Now, my derm keeps telling me that i have to be really patient with the low dose...

IS ANY1 ELSE IN A SIMILAR SITUATION AND IS TAKING LOW DOSE? ANY RESULTS? hOW LONG DOES IT TAKE BEFORE YOU SEE ANY IMPROVEMENT AT ALL?

thanks... first day on this website =]

Share this post


Link to post
Share on other sites

Accutane takes months to work, during which time your skin's condition may fluctuate greatly and regularly, especially with dose increases.

Only be slightly concerned if you still have significant acne 4 months after your first pill. Until then, pimples are not uncommon.

Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×